# SDR DXTA2025071504242

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 4,580 hours, 3,558 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL270 WE RECEIVED THE PAX DOOR OPEN WARNING CAS.  WE RAN THE QRH AND STARTED DESCENT TO 10,000FT.  THE CAS CLEARED ON DESCENT AROUND 13,000FT.   THERE WAS NO INDICATION DOOR WAS OPEN AND PRESSURIZATION WAS NORMAL. CORRECTIVE ACTION: DURING GVI OF WIRING HARNESS FOUND TWO BROKEN WIRES UNDERNEATH THE MED STAIRS. ONE WIRE GOES TO THE MICROSWITCH. THE OTHER BROKEN WIRE GOES TO THE LOWER FWD MED STEP EMERGENCY LIGHT. SPLICED THE WIRES TO THEIR ORIGINAL LOCATIONS, SECURED WIRES TO WIRING HARNESS AS REQUIRED AND RE-INSTALLED WIRE HARNESS TO DOOR STEP. RAN ENGINES AND PERFORMED SATISFACTORY OPS CHECK OF THE MAIN DOOR MICROSWITCHS. CLOSED UP ALL ACCESS GAINED. WORK PERFORMED IN REF TO EMB-S0S AMM S2-71-20-820-801-A, SWPM 20-41-20 AND AMM S2-14-40
